中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators
作者: Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
出版日期: 2015
卷号: 48, 期号:28, 页码:285301
关键词: two-qubit quantum Rabi model ;  algebraic structure ;  bogoliubov operators ;  solvability ;  dark-state-like eigenstates
学科分类: Physics
DOI: http://dx.doi.org/10.1088/1751-8113/48/28/285301
通讯作者: Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.
文章类型: Article
英文摘要: We have found the algebraic structure of the two-qubit quantum Rabi model behind the possibility of its novel exceptional eigenstates with finite photon numbers by analyzing the Hamiltonian in the photon number space. The exceptional solutions with at most 1 photon exist in the whole qubit-photon coupling regime with constant eigenenergy equal to single photon energy h omega, which can be clearly demonstrated from the Hamiltonian structure. With a similar method, we find that these special dark-state-like eigenstates (the eigenenergy is coupling-independent, but the wave function is coupling-dependent) commonly exist for the two-qubit Jaynes-Cummings model, with E = Nh omega (N = -1, 0, 1,...), and one of them is also the eigenstate of the two-qubit quantum Rabi model, which is interesting for application in a simpler way. Besides, using Bogoliubov operators, we analytically retrieve the solution of the general two-qubit quantum Rabi model. In this concise and physical way, we clearly see how the eigenvalues of the infinite-dimensional two-qubit quantum Rabi Hamiltonian are determined by a convergent power series, so that the solution can reach arbitrary accuracy conveniently because of the convergence property.
类目[WOS]: Physics, Multidisciplinary ;  Physics, Mathematical
关键词[WOS]: QUBITS ;  CAVITY ;  SPACE ;  STATE
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11347112, 11204263, 11035001, 11404274, 10735010, 10975072, 11375086, 11120101005] ;  973 National Major State Basic Research and Development of China [2010CB327803, 2013CB834400] ;  CAS Knowledge Innovation Project [KJCX2-SW-N02] ;  Research Fund of Doctoral Point (RFDP) Grant [20100091110028] ;  Priority Academic Program Development of Jiangsu Higher Education Institutions (PAPD) ;  Scientific Research Fund of Hunan Provincial Education Department [12C0416] ;  Program for Changjiang Scholars and Innovative Research Team in University [IRT13093]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20923
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators.pdf(455KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Peng, J,Ren, ZZ,Yang, HT,et al. Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2015,48(28):285301.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Peng, J]'s Articles
 [Ren, ZZ]'s Articles
 [Yang, HT]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Peng, J]‘s Articles
 [Ren, ZZ]‘s Articles
 [Yang, HT]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace